# SDR SWIA201232367

- Difficulty date: December 11, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 36,051 hours, 52,182 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR WOULD NOT RETRACT.  ATTEMPTED 3 TIMES TO CYCLE GEAR, BUT WOULD NOT RETRACT.  LEFT GEAR DOWN, AND RETURNED TO FIELD.  (FLT 5636)  REPLACED LANDING GEAR CONTROL MODULE.  P/N: 120-38594-001 S/N ON: 120127  S/N OFF: 120335
